# SDR CA080220001

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 16,944 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 3018024
- Condition: Bent
- Location: Nr 2 Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED A DEFECT NR 2582A: ABOUT 10 MINUTES AFTER TAKEOFF, THE RT ENGINE NR 2 THROTTLE LEVER WAS STUCK.  WORKED THE THROTTLE BACK  AND FORTH IN CRUISE 3 - 4 TIMES AND FOUND OK.  ON FINAL APPROACH INTO ARRIVAL AIRPORT, THE NR 2 THROTTLE WAS DIFFICULT TO MOVE AGAIN.  MAINT LATER FOUND THE WIRE WITH A 1.5 INCH LONG RIGID SPOT AT 18 INCHES FROM THE ROD END ATTACHMENT. THE ROD END P/N: 3008787 WAS FOUND BENT ALSO. BOTH PART WERE REPLACED AND RE-RIGGED THE ENGINE IAW MM. THE ENGINE WAS RECENTLY REPLACED AND HAS 3.4 HOURS SINCE LAST OVERHAUL.  (TC NR 20080220001)
